# SDR REXA98022

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ILLUMINATED ON CWP DURING CLIMB-OUT, RETURNED TO PFN.  REMOVED AND REPLAED AVIONICS SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
